On translation and affine systems spanning L1(ℝ)

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)


We show that the discrete translation parameter sets ∧ ⊂ ℝ for which some φ ∈ L1 ℝ exists such that the translates φ(x - λ), λ ∈, ∧ span L1ℝ are exactly the uniqueness sets for certain quasianalytic classes, and give explicit constructions of such generators φ. We also consider a similar situation for affine systems of the type φ(μx - λ), μ ∈Γ, λ ∈. ∧ © Birkhäuser Boston. All rights reserved.
Original languageEnglish
Pages (from-to)71-82
JournalJournal of Fourier Analysis and Applications
Publication statusPublished - 1 Feb 2006


  • Densities
  • Quasianalytic classes
  • Spanning functions
  • Translates
  • Uniqueness sets


Dive into the research topics of 'On translation and affine systems spanning L1(ℝ)'. Together they form a unique fingerprint.

Cite this